# SDR AALA202501151933

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 68,476 hours, 32,615 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DIVERTED TO MEM, CHANGED FROM MCI ITS INTENDED DESTINATIOIN INTERCOM SYSTEM (ALL HAND SETS) INOPERATIVE, EMERGENCY CALL ALARM ON AND EMERGENCY CALL LIGHT ILLUMINATING CONTINUOUSLY; UNABLE TNO RESET. EMERGENCY LIGHTS ILLUMINATED IN THE CABIN DURING THESE FAULTS.  (OPEN)
